# SDR RAIA00103010

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 5,059 hours, 4,221 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5256-GSP- AFTER TAKEOFF, LAV SMOKE EICAS MESSAGE APPEARED WITH VISIBLE SMOKE IN THE CABIN.  FLIGHT RETURNED TO GSP.  MAINTENANCE INSPECTED AND PERFORMED GROUND RUN, MAINTENANCE DETERMINED CAUSE AS ENGINE BLEED AIR FOULED.  MAINTENANCE CLEARED BLEED AIR SYSTEM, NO DEFECTS NOTED ON ENGINE RUNS.
